Journal of the Mathematical Society of Japan

Invariants of finite abelian groups

Shizuo ENDO and Takehiko MIYATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 1 (1973), 7-26.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435760

Digital Object Identifier
doi:10.2969/jmsj/02510007

Mathematical Reviews number (MathSciNet)
MR0311754

Zentralblatt MATH identifier
0245.20007

Subjects
Primary: 20C99: None of the above, but in this section

Citation

ENDO, Shizuo; MIYATA, Takehiko. Invariants of finite abelian groups. J. Math. Soc. Japan 25 (1973), no. 1, 7--26. doi:10.2969/jmsj/02510007. https://projecteuclid.org/euclid.jmsj/1240435760


Export citation